# SDR UPS07650667

- Difficulty date: September 16, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  ETOP FOD - BIRD STRIKE NR 1 ENGINE.  EMERGENCY DECLARED.  ON SHORT FINAL CREW REPORTED BIRD INGESTION IN NR 1 ENGINE.  ENGINE VIBRATION REACHED 3.8 AND WAS REDUCED TO IDLE.  A/C IS OOS.   FOUND DAMAGE BLADES 24,25,26,27 BEYOND REPAIR. INSTALLED BLD INGT POS 7-178310 & INT IN POS 26, INST NEW 177208IN POS 6, INST NEW 178246 IN POS 7, INST NEW 177486 IN POS 27, ALL AS PER AMM 72-31-02-4.
